The Child Still Has A Fever After Giving Antibiotics For Typhoid?

Illustration of The Child Still Has A Fever After Giving Antibiotics For Typhoid?
Illustration: The Child Still Has A Fever After Giving Antibiotics For Typhoid? Bing

at night doctorrnrnI want to share about typhoid.. my son is 20 months old 3 weeks ago it was hot I took him to the emergency room and he was given a prescription for cefadroxil plus hot medicine and probiotics then it got better in the second week because there was still fever Lab with a Widal result of 1/160 then the pediatrician gave thyamicin plus other drugs in the 3rd week I took him again to the same pediatrician because his stomach was enlarged and difficult to pass.. he was given cefixcime antibiotics and other drugs including probiotics with the recommendation that the medicine be stopped if his stomach has shrunk and has been chapped, now it’s day 6 my toddler’s stomach has shrunk and can already see his tongue is not dirty but there is still heat at 2 am, I still give antibiotics, is this because there are too many antibiotics so it can become a super infection yes, or should i stop the cefixime according to the doctor’s advice.. or how please enlighten mernrnThanksrnrnGreetingsrnrnRokip

1 Answer:

Hi Rokip,

Thank you for your question. Typhus or typhoid fever is a bacterial infection of Salmonella typhi in the digestive tract. These bacteria can be transmitted to other people through food or drink contaminated with feces of the sufferer. In general, the sufferer will experience fever, diarrhea/constipation, nausea, vomiting, abdominal pain, and headache. This condition can worsen within a few weeks. Widal examination is an examination that is still widely used in Indonesia to diagnose typhus. This test detects immune substances/antibodies against these bacteria. The results of the Widal examination must be interpreted with caution because in Indonesia itself everyone must have been exposed to this bacterium so naturally, the body has formed antibodies. If this test is carried out, it will usually give a positive result. However, this test helps doctors who work in areas where there is no better and more accurate test like the Tubex test.

Patients who have been diagnosed with typhoid will be treated with antibiotics. If your child has been given antibiotics but still has a fever (even though the stomach has shrunk and is not having bowel problems), you should consult your pediatrician again before stopping the last antibiotic the doctor gave you.

Giving antibiotics that are not in accordance with the indications can indeed cause bacterial immunity to these antibiotics. However, to come to the conclusion that your child's condition is caused by this bacterial immunity requires further examination.

In the meantime, keep an eye on your child's food and drink intake. Give paracetamol if your child has a fever. Also make sure you and your wife always keep hands clean when preparing food and drinks for your baby.

I hope this helps.

Dr. Aloisia

: by

Related Question

The Left Lung Is Narrowed Due To The Large Amount Of Mucus?

The Left Lung Is Narrowed Due To The Large Amount Of Mucus?

(1 year ago)

I am a student. I am 20 years old. I had tuberculosis and had treatment for 1 year and thank God I was healed. but since I was two weeks ago, I had a sore throat and my voice disap...

Cough At 6 Weeks Of Gestation?

Cough At 6 Weeks Of Gestation?

(1 year ago)

Afternoon .....

Causes Watery Itching Between Fingers?

Causes Watery Itching Between Fingers?

(1 year ago)

Hello dokArea of ​​my hand between my fingers often itching and when I scratch like a small bump arises the contents of the water and then it will break and become scabbed. Why...

Leave a Reply

Your email address will not be published. Required fields are marked *